On total variation approximations for random assemblies

Abstract : We prove a total variation approximation for the distribution of component vector of a weakly logarithmic random assembly. The proof demonstrates an analytic approach based on a comparative analysis of the coefficients of two power series.
Type de document :
Communication dans un congrès
Broutin, Nicolas and Devroye, Luc. 23rd International Meeting on Probabilistic, Combinatorial, and Asymptotic Methods in the Analysis of Algorithms (AofA'12), 2012, Montreal, Canada. Discrete Mathematics and Theoretical Computer Science, DMTCS Proceedings vol. AQ, 23rd Intern. Meeting on Probabilistic, Combinatorial, and Asymptotic Methods for the Analysis of Algorithms (AofA'12), pp.97-108, 2012, DMTCS Proceedings
Liste complète des métadonnées

Littérature citée [17 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/hal-01197240
Contributeur : Coordination Episciences Iam <>
Soumis le : vendredi 11 septembre 2015 - 12:55:02
Dernière modification le : mardi 7 mars 2017 - 15:18:12
Document(s) archivé(s) le : mardi 29 décembre 2015 - 00:35:31

Fichier

dmAQ0109.pdf
Fichiers éditeurs autorisés sur une archive ouverte

Identifiants

  • HAL Id : hal-01197240, version 1

Collections

Citation

Eugenijus Manstavičius. On total variation approximations for random assemblies. Broutin, Nicolas and Devroye, Luc. 23rd International Meeting on Probabilistic, Combinatorial, and Asymptotic Methods in the Analysis of Algorithms (AofA'12), 2012, Montreal, Canada. Discrete Mathematics and Theoretical Computer Science, DMTCS Proceedings vol. AQ, 23rd Intern. Meeting on Probabilistic, Combinatorial, and Asymptotic Methods for the Analysis of Algorithms (AofA'12), pp.97-108, 2012, DMTCS Proceedings. 〈hal-01197240〉

Partager

Métriques

Consultations de la notice

199

Téléchargements de fichiers

137